MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER

BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Lot Number 0036565579
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient experienced hypotension and a pericardial effusion.During a pulsed field ablation (pfa) procedure a farawave was selected for use.After the procedure was completed, it was noticed that the patient's blood pressured dropped.The physician checked the intracardiac echocardiography (ice) and noticed a pericardial effusion.The patient was taken to the operation room to perform a pericardial window.The patient recovered successfully from the event.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.B5 describe event or problem updated with new information obtained.
 
Event or Problem Description
It was reported that a patient experienced hypotension and a pericardial effusion.During a pulsed field ablation (pfa) procedure a farawave was selected for use.After the procedure was completed, it was noticed that the patient's blood pressured dropped.The physician checked the intracardiac echocardiography (ice) and noticed a pericardial effusion.The patient was taken to the operation room to perform a pericardial window.The patient recovered successfully from the event.It was further reported that no issues were found moving the guidewire during the procedure.Effusion was discovered post-procedure and the pericardiocentesis solved the issue.Patient had recovered and was discharged successfully.

Brand Name
FARAWAVE
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22751802
Report Number2124215-2025-55416
Device Sequence Number21011544
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270520(10)36565579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0036565579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient RaceWhite